# SDR IPXA10559459

- Difficulty date: April 11, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FOUND 5 INCH LONG GOUGE IN EXTERIOR SKIN AT BS 1882.7 CLOSE OUT PANEL AREA 3133L.  REPLACED IAW 10-2425.
